# SDR UIEA2016080900676

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,658 hours, 21,599 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONTROLLER UNABLE TO MAINTAIN TEMP FLIGHT CREW  MODULATION TRIM AIR TO MAINTAIN TEMP.  PERFORMED TASK 21-51-14-705-075, PACK TEMP CONTROLLER BITE FOUND LT TSMP COND VALVE FAULT, TESTED GOOD.  BITE TEST ZONE TEMP CONTROLLER.  AUX ZONE TEMP CONTROLLER TEST OK.
